# SDR UPS00232742

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION ON STR 18A UPPER AND LOWER FLANGE AT BS 855 RT.  CORROSION REMOVED AND REPAIRED IAW SMRO EO 2000-018-004, UPS ENGINE RING FILE NUMBER 727-53-2259.
